# SDR SWAA2022020748968

- Difficulty date: January 19, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 13,499 hours, 5,906 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED TRAILING EDGE PANEL SUPPORT FITTING IS CRACKED / REMOVED AND REPLACED WEB ON FIXED TRAILING EDGE PANEL PER SRM 51-40-02 (INSPECTOR 26670)
